MathSciNet Relay Station
MathSciNet bibliographic data
MR703486 16A18 (20C12)
Swan, Richard G. Projective modules over binary polyhedral groups. J. Reine Angew. Math. 342 (1983), 66–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement